Alert archive / Mississippi / Flash Flood Watches in 2014

Flash Flood Watch 14, NWS Mobile, AL

December 27, 20145 counties in Mississippi; 5 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Dec 27, 2014, 4:26 AM CST for 5 counties in Mississippi; 5 counties in Alabama. It took effect at Dec 27, 2014, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2014, 4:26 AM CST (10:26 UTC)
In effect from
Dec 27, 2014, 12:00 PM CST
Expired
Dec 28, 2014, 3:41 AM CST
In force
16 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Choctaw County, AL, Clarke County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 84 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS64 KMOB 271026
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CST SAT DEC 27 2014

...FLASH FLOOD WATCH IN EFFECT FOR ALL OF INTERIOR SOUTHEAST
MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA FROM NOON CST TODAY
THROUGH SUNDAY EVENING...

.A SLOW EASTWARD MOVING STORM SYSTEM AND ASSOCIATED COLD FRONT MOVES
EAST OUT OF THE PLAINS AND ACROSS THE LOWER MISSISSIPPI RIVER VALLEY
THIS WEEKEND. AHEAD OF THIS SYSTEM...GULF MOISTURE BECOMES ANOMALOUSLY HIGH
FOR LATE DECEMBER. CONSIDERING HIGH DEEP LAYER MOISTURE...ORIENTATION
OF UPPER LEVEL SOUTHWEST FLOW AND THE APPROACH OF A SLOW EASTWARD
MOVING FRONTAL ZONE AND WAVES OF LOW PRESSURE ALONG IT...THE STAGE IS
SETTING UP FOR THE POTENTIAL OF LOCALLY HEAVY RAINS OVER A PORTION OF
THE GULF COAST. AT THIS TIME...THE FAVORED AREA IS ALONG AND SOUTHWEST
OF A LINE FROM CAMDEN...MONROEVILLE ALABAMA TO LEAKESVILLE AND
LUCEDALE MISSISSIPPI. A FLASH FLOOD WATCH WILL BE IN EFFECT STARTING
THIS AFTERNOON AND CONTINUING THROUGH LATE SUNDAY FOR THESE AREAS.
 
ALZ051>055-MSZ067-075-076-078-079-271800-
/O.NEW.KMOB.FF.A.0014.141227T1800Z-141229T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
426 AM CST SAT DEC 27 2014

...FLASH FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND SOUTHEAST 
  MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... 
  CHOCTAW...CLARKE...MONROE...WASHINGTON AND WILCOX. IN 
  SOUTHEAST MISSISSIPPI...GEORGE...GREENE...PERRY...STONE AND 
  WAYNE. 

* FROM NOON CST TODAY THROUGH SUNDAY EVENING

* EVENT TOTAL RAINS FROM 2 TO 4 INCHES...WITH POTENTIAL OF LOCALLY
  HIGHER AMOUNTS FROM 3 TO 6 INCHES WHERE MODERATE TO HEAVY RAIN
  SHOWERS AND EMBEDDED STORMS MOVE REPEATEDLY OVER THE SAME AREAS.
  INTERIOR SOUTHEAST MISSISSIPPI HAS ALREADY SEEN UPWARDS OF 3 TO 5
  INCHES OF RAIN EARLIER IN THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
4 follow-up statements
805 
WGUS64 KMOB 271752
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1152 AM CST SAT DEC 27 2014

...FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT...

A WARM FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL
INTERACT WITH AN ANOMALOUSLY MOISTURE RICH SOUTHWESTERLY FLOW ALOFT
CREATING PERIODS OF MODERATE TO HEAVY RAINFALL OVER THE WEEKEND. THE
THREAT OF FLOODING WILL END FOLLOWING COLD FRONTAL PASSAGE SUNDAY
NIGHT. AT THIS TIME...THE HEAVIEST RAINFALL TOTALS ARE EXPECTED ALONG
AND WEST OF A LINE FROM CAMDEN...MONROEVILLE ALABAMA TO LEAKESVILLE
AND LUCEDALE MISSISSIPPI.


ALZ051>055-MSZ067-075-076-078-079-280200-
/O.CON.KMOB.FF.A.0014.141227T1800Z-141229T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
1152 AM CST SAT DEC 27 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...CHOCTAW...CLARKE...MONROE... 
  WASHINGTON AND WILCOX. IN SOUTHEAST MISSISSIPPI...GEORGE... 
  GREENE...PERRY...STONE AND WAYNE. 

* THROUGH SUNDAY NIGHT

* EVENT TOTAL RAINS FROM 2 TO 4 INCHES...WITH THE POTENTIAL OF
  LOCALLY HIGHER AMOUNTS OF UP TO 6 INCHES WHERE MODERATE TO HEAVY
  RAIN SHOWERS AND THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA.
  THE HEAVIEST RAINFALLS ARE EXPECTED TODAY THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
222 
WGUS64 KMOB 272101
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CST SAT DEC 27 2014

...FLASH FLOOD WATCH IS NOW IN EFFECT UNTIL NOON SUNDAY...

A WARM FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL
INTERACT WITH AN ANOMALOUSLY MOISTURE RICH SOUTHWESTERLY FLOW
ALOFT CREATING PERIODS OF MODERATE TO HEAVY RAINFALL OVER THE
WEEKEND. THE AXIS OF HEAVIEST PRECIPITATION IS EXPECTED TO SHIFT WEST
AND NORTH OF OUR REGION BY NOON SUNDAY.

ALZ051>055-MSZ067-075-076-078-079-280515-
/O.EXT.KMOB.FF.A.0014.000000T0000Z-141228T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
301 PM CST SAT DEC 27 2014

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...CHOCTAW...CLARKE...MONROE... 
  WASHINGTON AND WILCOX. IN SOUTHEAST MISSISSIPPI...GEORGE... 
  GREENE...PERRY...STONE AND WAYNE. 

* THROUGH SUNDAY MORNING

* EVENT TOTAL RAINFALLS OF FROM 2 TO 4 INCHES...WITH THE POTENTIAL OF
  LOCALLY HIGHER AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE. THE HEAVIEST
  RAINFALLS ARE EXPECTED TODAY THROUGH TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
973 
WGUS64 KMOB 280510
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1110 PM CST SAT DEC 27 2014

...FLASH FLOOD WATCH IS NOW IN EFFECT UNTIL NOON SUNDAY...

A WARM FRONT HAS MOVED INLAND ACROSS THE AREA THIS EVENING. THIS
FRONT WILL FOCUS MOST OF THE HEAVIER RAINFALL OVERNIGHT OVER PARST OF
INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA.
PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE TO BE A
POSSIBILITY OVER THE REMAINDER OF THE WEEKEND. THE AXIS OF HEAVIEST
PRECIPITATION IS EXPECTED TO SHIFT WEST AND NORTH OF OUR REGION BY
NOON SUNDAY.

ALZ051>055-MSZ067-075-076-078-079-281315-
/O.CON.KMOB.FF.A.0014.000000T0000Z-141228T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
1110 PM CST SAT DEC 27 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...CHOCTAW...CLARKE...MONROE... 
  WASHINGTON AND WILCOX. IN SOUTHEAST MISSISSIPPI...GEORGE... 
  GREENE...PERRY...STONE AND WAYNE. 

* THROUGH SUNDAY MORNING

* EVENT TOTAL RAINFALLS OF FROM 2 TO 4 INCHES...WITH THE POTENTIAL OF
  LOCALLY HIGHER AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE. THE HEAVIEST
  RAINFALLS ARE EXPECTED THROUGH TONIGHT AND GRADUALLY DIMINISHING ON
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
424 
WGUS64 KMOB 280941
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
341 AM CST SUN DEC 28 2014

...FLASH FLOOD WATCH CANCELLED...

.A COLD FRONT STRETCHING ACROSS THE LOWER MISSISSIPPI RIVER DELTA IS
NOW FORECAST TO MOVE ACROSS THE AREA A LITTLE QUICKER...CROSSING THE
CENTRAL SECTIONS OF THE FORECAST AREA BY THIS AFTERNOON. ADDITIONAL
RAINFALL AMOUNTS AHEAD OF...AND IN THE WAKE OF THE FRONT...DO NOT SUPPORT
MAINTAINING THE FLASH FLOOD WATCH OVER SOUTHEAST MISSISSIPPI AND
PORTIONS OF INTERIOR SOUTHWEST ALABAMA.

ALZ051>055-MSZ067-075-076-078-079-281045-
/O.CAN.KMOB.FF.A.0014.000000T0000Z-141228T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
341 AM CST SUN DEC 28 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA AND
SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED.

STORM TOTAL RAINFALL AMOUNTS SINCE SATURDAY OVER THE WATCH AREA SHOWS
POCKETS OF ONE TO THREE INCHES. WITH THE FRONT TO CROSS THE LOCAL
AREA BY THIS AFTERNOON...WEAKENING UPPER LEVEL SUPPORT AND DRIER AIR
IN THE MID LEVELS OF THE ATMOSPHERE TO MOVE IN...WIDESPREAD EXCESSIVE
RAINFALL IS NOT FORECAST TODAY AND TONIGHT.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 26, 11:16 PM CST, 5 hours 10 minutes earlier.

Area forecast discussion, Dec 26, 11:16 PM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1116 PM CST FRI DEC 26 2014

.MARINE...HAVE UPDATED TO ISSUE A SMALL CRAFT ADVISORY FOR THE
ALABAMA WATERS OUT 60 NM. WINDS AT 42012 AND 42040 HAVE INCREASED TO
SMALL CRAFT ADVISORY CRITERIA AND WILL MAINTAIN SUFFICIENT DURATION
TO WARRANT THE ADVISORY OVERNIGHT. /29

&&

.AVIATION...
06Z ISSUANCE...A VFR CEILING NEAR 8 KFT GRADUALLY LOWERS TO AN IFR
CEILING BY 21Z SATURDAY TO 00Z SUNDAY WHILE EAST WINDS NEAR 5-10 KNOTS
BECOME SOUTHEASTERLY 10-13 KNOTS. WILL HAVE PREVAILING LIGHT RAIN BY
15Z SATURDAY WITH MODERATE SHOWERS BY 18Z AND THUNDERSTORMS MIXING IN
BY NEAR 21Z SATURDAY. /29

&&

.PREV DISCUSSION... /ISSUED 941 PM CST FRI DEC 26 2014/

UPDATE...HAVE DELAYED THE ONSET OF RAIN CHANCES TO UNTIL LATE
TONIGHT AND ALSO MADE MINOR ADJUSTMENTS TO CLOUD COVER TRENDS AND
OVERNIGHT LOWS. UPDATE OUT SOON. /29

PREV DISCUSSION... /ISSUED 536 PM CST FRI DEC 26 2014/

AVIATION...
00Z ISSUANCE...VFR CONDITIONS BEGIN THE TAF PERIOD THEN WILL HAVE A
MVFR CEILING DEVELOPING BY 15Z SATURDAY. PREVAILING LIGHT RAIN ALSO
BEGINS AT 15Z WITH MODERATE SHOWERS PREVAILING BY 18Z. EXPECT TO SEE
SOME THUNDERSTORMS MIXED IN DURING THE LATE AFTERNOON HOURS AFTER
20Z. LIGHT EASTERLY WINDS BECOME SOUTHEAST BY 18Z SATURDAY. /29

PREV DISCUSSION... /ISSUED 330 PM CST FRI DEC 26 2014/

SHORT TERM [TONIGHT THROUGH SATURDAY]...WARM CONVEYOR BELT
BEGINNING TO DEVELOP ACROSS THE REGION IN RESPONSE TO THE
APPROACHING LOW PRESSURE SYSTEM OVER THE SOUTHWESTERN UNITED STATES.
ATMOSPHERE WILL CONTINUE TO MOISTEN AND UPPER LEVEL SOUTHWESTERLY
WIND FLOW STRENGTHEN AS THIS SYSTEM APPROACHES. LAYER PRECIPITABLE
WATERS SHOULD INCREASE TO CLOSE TO 2.0 INCHES (2 STANDARD DEVIATIONS
ABOVE NORMAL) BY SATURDAY AFTERNOON...UP FROM .40 INCHES THIS
MORNING.  LIGHT RAINFALL IS EXPECTED TO BEGIN FALLING OVER OUR
SOUTHEASTERN MISSISSIPPI COUNTIES LATE TONIGHT...EARLY SATURDAY
MORNING THEN SOUTHWESTERN ALABAMA DURING THE MORNING AND FLORIDA BY
EARLY AFTERNOON...MINOR SHORT WAVES PROPAGATING THROUGH THE NEARLY
SATURATED ATMOSPHERE OVERLYING THE AREA WILL TRIGGER PERIODIC
SHOWERS AND ISOLATED THUNDERSTORMS DURING THE AFTERNOON. RAINFALL
TOTALS OF A HALF TO TWO INCHES ARE POSSIBLE WITH THE HEAVIEST
AMOUNTS WEST...OVER SOUTHEAST MISSISSIPPI. THICKENING CLOUD COVER
TONIGHT WILL KEEP OVERNIGHT LOW TEMPERATURES IN THE 40 AND 50S.
DESPITE CLOUD COVER AND RAIN...WARM AIR ADVECTION OVER THE REGION
WILL CREATE DAYTIME HIGHS IN THE 60S. /08 JW

[SATURDAY NIGHT THROUGH SUNDAY]...AN AREA OF LOW PRESSURE WILL
DEVELOP OFF THE TEXAS COAST SATURDAY NIGHT AS A SHORTWAVE DROPS INTO
THE SOUTHERN PLAINS. THIS LOW WILL THEN MOVE NORTHEAST ACROSS
SOUTHERN MISSISSIPPI SUNDAY MORNING AND INTO THE CAROLINAS BY SUNDAY
NIGHT. THIS WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY AS A COLD FRONT
APPROACHES FROM THE WEST. SEVERE THUNDERSTORMS ARE NOT EXPECTED DUE
TO LIMITED INSTABILITY. A MARGINAL RISK FOR A STRONG STORM MAY EXIST
ON SUNDAY JUST AHEAD OF THE FRONT. HOWEVER...BY THAT POINT THE
HIGHER SHEAR VALUES WILL HAVE MOVED AWAY FROM THE AREA. AT THIS
TIME...THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AMOUNTS
WITH A GENERAL 1 TO 3 INCHES EXPECTED...ISOLATED HIGHER TOTALS
ESPECIALLY ACROSS WESTERN AREAS. /13

LONG TERM [MONDAY THROUGH FRIDAY]...THE COLD FRONT WILL MOVE EAST
OF THE AREA SUNDAY NIGHT/MONDAY MORNING WITH A DRIER AND COOLER
AIRMASS MOVING INTO THE AREA THROUGH THE MIDDLE OF NEXT WEEK. RAIN
CHANCES RETURN LATE IN THE WEEK AS ANOTHER AREA OF LOW PRESSURE
DEVELOPS OVER THE NORTHWESTERN GULF AND MOVES NORTHEAST IN RESPONSE
TO AN UPPER TROUGH MOVING INTO THE SOUTHERN PLAINS. HIGH TEMPS WILL
BE IN THE UPPER 50S AND LOWER 60S THROUGH THE PERIOD. LOWS WILL
GENERALLY BE IN THE 40S AND 50S. /13

MARINE...HIGH PRESSURE OVER THE AREA GRADUALLY SHIFTS EAST AS A COLD
FRONT APPROACHES FROM THE WEST. IN RESPONSE...MODERATE EASTERLY FLOW
GRADUALLY BECOMES SOUTHEASTERLY BY SATURDAY AFTERNOON AND TURNS
SOUTHERLY SATURDAY NIGHT. A MODERATE NORTHWESTERLY FLOW FOLLOWS IN
THE WAKE OF THE COLD FRONT SUNDAY NIGHT. A NORTHERLY FLOW WILL THEN
PERSIST THROUGH MID WEEK. /08 JW

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      51  65  62  72  53 /  20  80  70  60  50
PENSACOLA   50  65  62  73  57 /  10  50  50  40  50
DESTIN      52  65  63  72  60 /  10  40  40  40  50
EVERGREEN   41  64  57  72  53 /  10  70  70  70  60
WAYNESBORO  44  63  58  68  49 /  40 100  90  90  50
CAMDEN      41  62  55  71  50 /  20  80  80  80  70
CRESTVIEW   40  64  58  74  56 /  10  40  50  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     OUT 20 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

&&
Hazardous weather outlook, Dec 26, 5:16 AM CST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
516 AM CST FRI DEC 26 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
516 AM CST FRI DEC 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY AND TONIGHT ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE RISK OF RIP CURRENTS EXISTS ALONG AREA BEACHES THROUGH
SUNDAY.

AN UPPER LEVEL STORM SYSTEM ADVANCES EAST ACROSS THE SOUTHERN PLAINS
ON SATURDAY...LIFTING UP THROUGH THE LOWER MISSISSIPPI RIVER VALLEY
ON SUNDAY. A COLD FRONT ALSO APPROACHES FROM THE WEST OVER THE
WEEKEND. DUE TO EXPECTED INCREASE AND TURNING OF THE WIND PATTERN IN
THE LOWER LEVELS OF THE ATMOSPHERE...COMBINED WITH GULF MOISTURE...A
FEW STRONG STORMS ARE BECOMING MORE LIKELY ON SATURDAY. WITH DAYTIME
INSTABILITY BEING MINIMAL...THE RISK OF WIDESPREAD SEVERE WEATHER
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED TO BE REQUIRED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-271300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
516 AM CST FRI DEC 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS A COLD FRONT APPROACHES FROM THE WEST...AN INCREASE IN ONSHORE FLOW
AND RESULTANT MODERATE SEAS BRINGS POTENTIAL OF HAZARDOUS CONDITIONS
FOR SMALL CRAFT SATURDAY AND SATURDAY NIGHT. SCATTERED TO NUMEROUS
THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS WEATHER
SYSTEM...OCCURRING MOSTLY SATURDAY AND SATURDAY NIGHT WITH A FEW
STRONG STORMS POSSIBLE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 11:04 PM CSTSmall Craft AdvisoryMOB7 hr
Dec 27, 10:30 AM CSTAreal Flood AdvisoryMOBMobile60 min
Dec 27, 11:08 AM CSTAreal Flood AdvisoryMOBBaldwin, Mobile52 min
Dec 27, 4:54 PM CSTAreal Flood AdvisoryMOBMobile2 hr

Nearby

Flash Flood Watches in Mississippi, 2014Flash Flood Watches in Alabama, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.